| Model Number |
RUNVCA8STF |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during a laparoscopic robot assisted colon resection, before attempting anastomosis, the seal was damaged , dislodges and falls into the patient¿s cavity.An x-ray was performed to locate and a laparoscopic forceps was used to retrieve all the fallen parts.There was no pneumoperitoneum leakage.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the circular seal was cut and disengaged.The seal housing, stopcock and cannula appeared intact.The obturator was not received.It was reported that the seal disengaged.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The disengaged circular seal may occur when contact is made with a surgical instrument during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadve rtent damage to the seal.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.